How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29245
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Hi I am taking 225mg of Efeor and 4 1mg Xanax. and 2 rispiradol

Customer Question

Hi I am taking 225mg of Efeor and 4 1mg Xanax. and 2 rispiradol daily I am 50 years old and have been on various anti depression med over the past 20 years I have been taken Xanax for 20 years but I am getting a lot of hot flushes my GP says it's the meds but I think it could be the menplause what's your opinion on the amounts of meds I am taking and also could I take hrt as well I have had a lot of mental problems since I was a child I was abused sexually and also lost my seven year old daughter in a car accident hence all the meds I would appreciate your help thank you
Submitted: 3 years ago.
Category: Medical
Expert:  Dr Basu replied 3 years ago.

Dr Basu :

Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.

Dr Basu :

Sorry to hear about your symptoms.

Dr Basu :

Given your long standing mental health problem, your current medication are likely fine since you were doing well before.

Dr Basu :

Hot flashes can be caused by the menopause as you rightly thought.

Dr Basu :

Do you get periods?

JACUSTOMER-lg1ihbhh- : Not for about 5 mths
Dr Basu :

ok

Dr Basu :

then this is likely menopause related.

Dr Basu :

do you have any heart problem or blood pressure problem?

JACUSTOMER-lg1ihbhh- : No
Dr Basu :

ok

Dr Basu :

then you can consider HRT

Dr Basu :

Premarin vaginal cream is better with less side effects.

Dr Basu :

Also please get checked for thyroid disorder.

Dr Basu :

Hypothyroidism can cause these symptoms as well.

JACUSTOMER-lg1ihbhh- : Ok Dr Basu thank you for your help
Dr Basu :

very welcome

Dr Basu :

It was my pleasure to help you today.
I am Dr Basu experienced in Metabolic Diseases.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/